Erase Alone log.
- 06-26-2012, 04:56 PM
Just to be clear, NONE of what you used is a "PH" or hormonal in nature, so there is no need to be "taking the next 4 weeks of from PH supplements", as you never used any (not that I am recommending using any - I am not).
What you do depends on what is most important to YOU. Only YOU can make that decision and what anyone else thinks should not matter. do what is going to make YOU the happiest.
~Rosie~Contact Me for INDIVIDUALIZED TRAINING AND NUTRITION
"Think like a Champion. Train like a Warrior. Live with a Purpose." - Rosie Chee
- 06-26-2012, 07:25 PM
Similar Forum Threads
- By ingenierito25 in forum PESReplies: 21Last Post: 10-07-2012, 08:36 PM
- By ozarkaBRAND in forum SupplementsReplies: 6Last Post: 09-07-2012, 03:25 PM
- By Daycrawler in forum Supplement LogsReplies: 8Last Post: 08-11-2012, 08:42 PM
- By EasyEJL in forum PESReplies: 8Last Post: 01-01-2012, 02:50 PM
- By adamlau in forum PESReplies: 7Last Post: 07-17-2011, 01:15 PM